The University of Southampton
University of Southampton Institutional Repository

Power assessment for tests of the equality of several proportions

Power assessment for tests of the equality of several proportions
Power assessment for tests of the equality of several proportions
In this paper the elementary statistical problem of testing the equality of several Bernoulli probabilities is considered, and attention is specifically directed to forming an assessment of the power properties of such a test. In particular, power levels are considered under a simple resmction on the range of the Bernoulli probabilities. A test procedure based on the range of the arcsin-root transformations of the observed proportions is considered, and it is shown how power levels may be calculated both exactly and under asymptotic assumptions.
Bernoulli data, power, least favourable configuration, sample size determination
0361-0926
19-30
Hayter, A.J.
d09cb9d1-c4ca-45fb-b8e3-e63c08f1bd4f
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a
Hayter, A.J.
d09cb9d1-c4ca-45fb-b8e3-e63c08f1bd4f
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a

Hayter, A.J. and Liu, Wei (1990) Power assessment for tests of the equality of several proportions. Communications in Statistics: Theory and Methods, 19 (1), 19-30.

Record type: Article

Abstract

In this paper the elementary statistical problem of testing the equality of several Bernoulli probabilities is considered, and attention is specifically directed to forming an assessment of the power properties of such a test. In particular, power levels are considered under a simple resmction on the range of the Bernoulli probabilities. A test procedure based on the range of the arcsin-root transformations of the observed proportions is considered, and it is shown how power levels may be calculated both exactly and under asymptotic assumptions.

Full text not available from this repository.

More information

Published date: 1990
Keywords: Bernoulli data, power, least favourable configuration, sample size determination
Organisations: Statistical Sciences Research Institute

Identifiers

Local EPrints ID: 381076
URI: https://eprints.soton.ac.uk/id/eprint/381076
ISSN: 0361-0926
PURE UUID: 21991ed3-67b7-4cfc-93d9-bde8843f53bb
ORCID for Wei Liu: ORCID iD orcid.org/0000-0002-4719-0345

Catalogue record

Date deposited: 05 Oct 2015 11:30
Last modified: 06 Jun 2018 13:11

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×